MathSciNet Relay Station
MathSciNet bibliographic data
MR2597780 11F80 (11F70 11R32 12F12 22E55)
Khare, Chandrashekhar; Larsen, Michael; Savin, Gordan Functoriality and the inverse Galois problem. II. Groups of type $B\sb n$ and $G\sb 2$. Ann. Fac. Sci. Toulouse Math. (6) 19 (2010), no. 1, 37–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement